# SDR ASAA9980302

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION IN THE AFT CARGO PIT ON THE INTERCOSTAL, STATION 1309 - 1322, LONGERON 28L.  REPAIRED PER SRM 53-24-0, FIG 11.  (M)
